# SDR C2XA08CL124

- Difficulty date: November 27, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 18,726 hours, 14,286 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 336000575
- Part serial: 36658D1
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 13,789 hours, 10,508 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLIGHT 2400 - THE CREW REPORTED A ENGINE 1/2 EXTBTL A INOP MESSAGE ON THE EICAS INFLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE ENGINE NR 1 FIRE BOTTLE A.  OPERATIONAL CHECKS WERE GOOD.
